# SDR ASAA2019081330542

- Difficulty date: August 13, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 02674
- Aircraft time: 43,569 hours, 13,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT LAV, LATERAL SHEAR PLATE HAS CORROSION ON THE WEB GROUNDED - YES. REMOVED AND REINSTALLED MOTOR STARTER RELAY IAW AMM 38-31-36 & ESPM 20-33-11, OPS CK GOOD.  REMOVED AND REPLACED SHEAR PLATE IAW DWG # 18D53474180 & SRM 51-42-11. REMOVED AND REINSTALLED FLOOR PANEL 262KGIAW AMM 53-00-00. MYLARED FLOOR PANEL IAW AMM 25-28-43, PERFORMED OPS TEST OF TOILET IAW AMM 38-31-36 OPS CHECK GOOD. LAV TO BE INSTALLED ON CARD # 254300-03-3-VAM  OPS 1258.NOTE: NO ALLOWABLE LIMITS FOR DISCREPANT PART. FORM 337 ATTACHED NO SRI REQUIRED
